Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access January 20, 2015

Identities arising from higher-order Daehee polynomial bases

  • Dae San Kim EMAIL logo and Taekyun Kim
From the journal Open Mathematics

Abstract

Here we will derive formulas for expressing any polynomial as linear combinations of two kinds of higherorder Daehee polynomial basis. Then we will apply these formulas to certain polynomials in order to get new and interesting identities involving higher-order Daehee polynomials of the first kind and of the second kind.

References

[1] S. Araci and M. Acikgoz, A note on the Frobenius-euler numbers and polynomials associated with Bernstein polynomials, Adv. Stud. Contemp. Math. 22 (2012), no. 3, 399–406. Search in Google Scholar

[2] A. Bayad and T. Kim, Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. 20 (2010), no. 2, 247–253. Search in Google Scholar

[3] D. Ding and J. Yang, Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials, Adv. Stud. Contemp. Math. 20 (2010), no. 1, 7–21. Search in Google Scholar

[4] G. V. Dunne and C. Schubert, Bernoulli number identities from quantum field theory and topological string theory, Commun. Number Theory Phys. 7 (2013), no. 2, 225–249. Search in Google Scholar

[5] C. Faber and R. Pandharipande, Hodge integrals and Gromov-Witten theory, Invent. Math. 139 (2000), no. 1, 173–199. Search in Google Scholar

[6] S. Gaboury, R. Tremblay, and B.-J. Fugère, Some explicit formulas for certain new classes of Bernoulli, Euler and Genocchi polynomials, Proc. Jangjeon Math. Soc. 17 (2014), no. 1, 115–123. Search in Google Scholar

[7] I. M. Gessel, On Miki’s identities for Bernoulli numbers, J. Number Theory 110 (2005), no. 1, 75–82. Search in Google Scholar

[8] D. S. Kim and T. Kim, Bernoulli basis and the product of several Bernoulli polynomials, Int. J. Math. Math. Sci. Art. ID 463659 (2012), 12 pp. 10.1155/2012/463659Search in Google Scholar

[9] , Daehee numbers and polynomials, Appl. Math. Sci. (Ruse) 7 (2013), no. 120, 5969–5976. Search in Google Scholar

[10] , Some identities of Bernoulli and Euler polynomials arising from umbral calculus, Adv. Stud. Contemp. Math. 23 (2013), no. 1, 159–171. Search in Google Scholar

[11] , Some identities of higher order Euler polynomials arising from Euler basis, Integral Transforms Spec. Funct. 24 (2013), no. 9, 734–738. Search in Google Scholar

[12] D. S. Kim, T. Kim, S.-H. Lee, and J.-J. Seo, Higher-order Daehee numbers and polynomials, Int. J. Math. Anal. (Ruse) 8 (2014), no. 6, 273–283. Search in Google Scholar

[13] D. S. Kim, T. Kim, and J.-J. Seo, Higher-order Daehee polynomials of the first kind with umbral calculus, Adv. Stud. Contemp. Math. 24 (2014), no. 1, 5–18. Search in Google Scholar

[14] T. Kim, An invariant p-adic integral associated with Daehee numbers, Integral Transforms Spec. Funct. 13 (2002), no. 1, 65–69. Search in Google Scholar

[15] , Identities involving Laguerre polynomials derived from umbral calculus, Russ. J. Math. Phys. 21 (2014), no. 1, 36–45. Search in Google Scholar

[16] T. Kim, D. S. Kim, D. V. Dolgy, and S. H. Rim, Some identities on the Euler numbers arising from Euler basis polynomials, Ars. Combin. 109 (2013), 433–446. Search in Google Scholar

[17] T. Kim and Y. Simsek, Analytic continuation of the multiple Daehee q-l-functions associated with Daehee numbers, Russ. J. Math. Phys. (2008). 10.1134/S106192080801007XSearch in Google Scholar

[18] A. Kudo, A congruence of generalized Bernoulli number for the character of the first kind, Adv. Stud. Contemp. Math. 2 (2000), 1–8. Search in Google Scholar

[19] Q.-M. Luo and F. Qi, Relationskind between generalied Bernoulli numbers and polynomials and generalized Euler numbers and polynomials, Adv. Stud. Contemp. Math. 7 (2003), no. 1, 11–18. Search in Google Scholar

[20] H. Miki, A relation between Bernoulli numbers, J. Number Theory 10 (1978), no. 3, 297–302. Search in Google Scholar

[21] H. Ozden, I. N. Cangul, and Y. Simsek, Remarks on q-Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp. Math. 18 (2009), no. 1, 41–48. Search in Google Scholar

[22] S. Roman, The umbral calculus, Pure and Applied Mathematics, vol. 111, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1984. MR 741185 (87c:05015) Search in Google Scholar

[23] E. Sen, Theorems on Apostol-Euler polynomials of higher order arising from Euler basis, Adv. Stud. Contemp. Math. 23 (2013), no. 2, 337–345. Search in Google Scholar

[24] J.-J. Seo, S. H. Rim, T. Kim, and S. H. Lee, Sums products of generalized Daehee numbers, Proc. Jangjeon Math. Soc. 17 (2014), no. 1, 1–9. Search in Google Scholar

[25] K. Shiratani and S. Yokoyama, An application of p-adic convolutions, Mem. Fac. Sci. Kyushu Univ. Ser. A 36 (1982), no. 1, 73–83. Search in Google Scholar

[26] Y. Simsek, S.-H. Rim, L.-C. Jang, D.-J. Kang, and J.-J. Seo, A note on q-Daehee sums, J. Anal. Comput. 1 (2005), no. 2, 151– 160. Search in Google Scholar

[27] Z. Zhang and H. Yang, Some closed formulas for generalized Bernoulli-Euler numbers and polynomials, Proc. Jangjeon Math. Soc. 11 (2008), no. 2, 191–198. Search in Google Scholar

Received: 2014-7-28
Accepted: 2015-1-2
Published Online: 2015-1-20

© 2015 Dae San Kim and Taekyun Kim

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0019/html
Scroll to top button